Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A boundary value problem for third-order linear partial differential equations of composite type


Author: R. B. Davis
Journal: Proc. Amer. Math. Soc. 3 (1952), 751-756
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0050788-7
MathSciNet review: 0050788
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bieberbach, Theorie der Differentialgleichungen, New York, 1944. MR 0011350 (6:153a)
  • [2] R. Courant and D. Hilbert, Methoden der Mathematischen Physik, vol. 1, New York, 1943.
  • [3] Idem, vol. 2.
  • [4] I. Fredholm, Sur une classe d'équations fonctionnelles, Acta. Math. vol. 27 (1903) pp. 365-390. MR 1554993
  • [5] J. Hadamard, Propriétés d'une équation linéaire aux dérivées partielles du quatrième ordre, Tôhoku Math. J. vol. 37 (1933) pp. 133-150.
  • [6] L. Lichtenstein, Neuere Entwicklung der Theorie Partieller Differentialgleichungen Zweiter Ordnung vom Elliptischen Typus, Encyklopädie der Mathematische Wissenschaften II $ {3_2}$, Leipzig, 1927, pp. 1277-1334.
  • [7] O. Sjöstrand, Sur une équation aux dérivées partielles du type composite, Arkiv För Matematik, Astronomi Och Fysik vol. 25A, no. 21, pp. 1-11.
  • [8] -, Sur une équation aux dérivées partielles du type composite. Note 2, Arkiv För Matematik, Astronomi Och Fysik vol. 26A, no. 1 (1939) pp. 1-10.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0050788-7
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society